AF Association
14,009 members16,937 posts

Bisopolol

Hi all as I haven’t bothered you all for a while I thought I would ask another question.

Have been really good recently with heart rate steady and bp really good. However yesterday I ran out of 5 mg bisopolol and had to use 2 x 2.5.

I also have been recently diagnosed diabetic and yesterday was the first time in 3 weeks that I managed to get blood glucose in normal range.

However yesterday and today I can feel a real anxiety in my chest ( I know that sounds wierd but that is how it feels) and yesterday in bed my heart was fluttering on and off through the night.

My question is could it be the different bisopolol or can glucose levels cause palpitations or is it just a coincidence.

I know I am getting anxious as I have my 3 month wait to see a cardiologist next week.

Any suggestions would be greatly appreciated.

Deb

6 Replies
oldestnewest

I think you answered your own question when you mentioned anxiety. AfFand anxiety are common bedfellows and you additional worries will no doubt contribute. I doubt that taking two smaller pills for the same dose will have any effect.

Reply

Thank you Bob I suspect you are correct. I think I am getting over anxious in case I go into AfF prod to appointment after having returned to NSR

Reply

Sorry that meant to say ‘prior to appointment’

Reply

Hi have you considered talking to your doctor about getting a mild anti anxiety medication that can work alongside the Bisoprolol?

Reply

Recently started on lexapro, which has worked really well for anxiety symptoms.

Reply

Ok thank you will keep this in mind

Reply

You may also like...